Jump to content
Important Survey - Please Participate ×

2 months out from CT..worth it to go on valium and taper ?


[bl...]

Recommended Posts

So, I am just over 2 months out from a CT of xanax.. I have some physical symptoms like weakness, racing heart, jelly legs,mild burning on hands and feet, some morning anxiety and stomach upset but by far the worst symptom that I have is the brain fog/spacy feeling and visual distortion.  I just feel like I'm not all "there"; a bit removed from everything. I can hardly function or interact with people out in the world and I feel like I don't know how much longer I can go on like this. I am a wife, mother and grandmother and my family needs me to function.  At this point, would there be any benefit to go on valium and taper slowly ? Any advice would be very much appreciated.
Link to comment
Share on other sites

I would love to reinstate and I am almost 5.5 months out.....but it's too risky.  I don't want to end up worse off and in acute withdrawal again -- this is horrific enough.  I have very limited functioning.
Link to comment
Share on other sites

×
×
  • Create New...